Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Deformation for coupled Kähler–Einstein metrics
Satoshi Nakamura
Author information
JOURNAL FREE ACCESS

2021 Volume 73 Issue 3 Pages 933-947

Details
Abstract

The notion of coupled Kähler–Einstein metrics was introduced recently by Hultgren–Witt Nyström. In this paper we discuss deformation of a coupled Kähler–Einstein metric on a Fano manifold. We obtain a necessary and sufficient condition for a coupled Kähler–Einstein metric to be deformed to another coupled Kähler–Einstein metric for a Fano manifold admitting non-trivial holomorphic vector fields. In addition we also discuss deformation for a coupled Käher–Einstein metric on a Fano manifold when the complex structure varies.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2021 The Mathematical Society of Japan
Previous article Next article
feedback
Top